Dear Vitamin C Foundation,
I have an urgent problem. My conjunctivitis started 3 days ago (Sunday) in one eye. I saw the doctor on Monday, who gave me antibiotic eyedrops and ointment (Xepanicol and Terramycin) to apply. On Monday night, I started a routine of taking megadoses of Vitamin C, combined with the usage of the eye drops and ointment. On Tuesday, my other eye became infected as well. Today is Wednesday and I'm still continuing on my mega doses of Vit C (about 30-40g) a day, combined with the antibiotic eyedrops and ointment.
However, the conjunctivitis seems to be getting a bit worse (I can't be absolutely sure), but my eyes are starting to sting when they were previously just red and didn't sting.
What am I doing wrong?
Please help! Thank you.
Generally starting C late does not have as good results as starting immediately after the onset of the infection. It may be hard for the vitamin C taken orally (althought 30-40 g is a good amount) to reach the outside of the eye. I'll see whether doctor bush advises applying sodium ascorbate to the outside of the eye.